# SDR R61A201912181407

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND L/H FLOOR DOUBLER CORRODED AT FR. 19 AS MARKED REPLACED LH FLOOR DOUBLER PER SRM 51-40-08.  APPLIED TOP COAT TO FASTENERS REF SRM 51-23-06
